Jump to content
ACN Latitudes Forums

momaine

Members
  • Content Count

    717
  • Joined

  • Last visited

Reputation Activity

  1. Like
    momaine reacted to LNN in Yeast help please   
    I'm sorry about the remaining lyme, but so happy to hear about the cancer!!!
    The reason I suggested stopping the Sacc B and then waiting a few days before adding in a different probiotic was to gauge any improvement from stopping the Sacc B. If you stop one but start another the same day, you won't be able to isolate any changes directly to the Sacc B. But if you feel you can't go that long w/o probiotics, then Culturelle is probably fine.
     
    Yes, glutamine is totally different than glutathione. Glutamine is an amino acid. It's used in the body building world, as it helps reduce muscle pain caused by heavy workouts. So if DD is having muscle pain as a symptom of her yeast, glutamine should help. But I suggested it mostly for its role in replenishing the mucus lining in the gut.
     
    In the best case, I'd hope to see an improvement in her worst symptoms over the coming week. But you probably won't see resolution for a month or more. Yeast is really, really hard to beat. And dont' forget that if she starts starving the yeast with diet changes and stays on the diflucan and/or nystatin, you may see a herx-like response. She may get quite PMS-y and you'll be able to tell from her cravings if you're having an impact. If cravings get bad but then decrease, that's a good sign.
     
    If two weeks from now, you've stopped Sacc B, added CP-1 and glutamine and molybdenum, changed diet and still seem to be in the same or worse place, then talk to the doctor about stopping the diflucan for a time. My DS struggled with diflucan - it seemed to keep things in perpetual die-off mode. His tics got bad. Nystatin is much gentler b/c it stays in the gut only, doesn't travel throughout the body. But DS still has tics on the nystatin, which makes me think he's got leaky gut. As I said, diet changes have been really, really hard to make, so we're probably going to be working on this for awhile. (DS is not on abx, so at least we don't have that constant insult setting us back).
  2. Like
    momaine reacted to cara615 in Yeast help please   
    For us, changing diet was big. You should look up a candida diet because there are many things you should have her avoid. Sugar being #1. She needs to eliminate almost all sugar. As far as fruit is concerned, stick with berries. Ketchup and any vingegar based foods are bad. Apple cider vinegar, however, is good! Do you know if she has any food intolerances? Dairy can promote yeast growth and also is a big inflammatory in the gut. Yeast loves inflammation. Dairy should be avoided while killing yeast.
     
    We use grapefruit seed extract to keep yeast at bay. It needs ot be diluted but the great thing is that the yeast can not mutate to be come resistant to the GSE the way they can with the diflucan or Nystatin.
     
    We also use Ther-Biotic Detox (50bill CFU) made by Klair Labs. This specific blend has strains that fight candida specifically.
     
    Hope this helps!
  3. Like
    momaine reacted to LNN in Yeast help please   
    Sacc Boullardi isn't the most beneficial gut bacteria you can have. It's still a fungus. It makes my son very angry and very Pandas-y. I know some here do fine on it, but I personally hate the stuff. I'd ditch the Sacc B before ditching the diflucan and nystatin. That alone could be a major part of her problem. Try switching to a probiotic that has high bifido and lacto strains. CP-1 comes highly recommended for yeast and we've been using it for a month. Have to say I like it a lot. http://www.customprobiotics.com/custom-probiotics-adult-formula-cp-1.htm
     
    Bifido strains are what's found in mother's milk. It's the first type of bacteria that goes into a baby's GI biome. My LLMD feels Sacc B is the stuff that thrives when the good stuff is wiped out by abx.
     
    The other thing is that if you have leaky gut, the nystatin could be killing stuff and the toxins could be leaking into the blood stream. Same with the diflucan, which is killing yeast systemically, not just in the gut. You could have a detox/herx on your hands, rather than the meds not doing their job. On top of that, you're adding in Sacc B so it's like bailing out the boat but having a running hose putting the water right back in. Try stopping the Sacc B for a time, switching to CP-1, Theralac or Kirkman's Bifido product, and eliminating as much gluten and sugar as you can (I tried but totally failed - so hats off to those who can do this).
     
    The other thing you can try is glutamine supplements, which help repair the mucus of the GI tract lining. If you've got yeast or other irritant boring into the lining, causing inflammation, you'll have leaky gut issues on top of the yeast problems. The toxins the dying yeast release (aldehyde and ammonia), will bleed back into the body. Molybdemun supplements can help with the detox - molybdenum breaks down ammonia and aldehyde. Solgar makes a 150mg molybdenum chelate that seems like a balanced dosage.
  4. Like
    momaine got a reaction from BamaMom in Doctors we have seen who helped with PANDAS   
    Though she knows little about PANDAS, our family Doctor in Richmond, Maine, Dr. Catherine Lockwood was willing to listen to me and try the saving Sammy dose of Augmentin XR. Though we've added Dr. Trifiletti to the mix in order to have an expert on board, I will continue to update Dr. Lockwood as to dd's treatment and recovery and she may be able to help someone else in the future.
     
    Angela
×
×
  • Create New...